CAUTION: Vitamin Supplements

Image

I begin taking a Vitamin A&D supplement about a week and a half ago. During a weekend my weight went up like 4lbs. I thought that it was due to me eating greasy foods over the weekend while at a ladies retreat. I was feeling bloated and my digestive system wasn’t releasing properly. I was so confused as to why I gained the weight in such a short time and I came to realize what I had did differently, I was taking the Vitamin A&D supplement.

I started researching the Vitamins possible side effects. To my discovery, I learned that taking Vitamin D supplements can cause constipation (which I was experiencing over this past week) and other side effects. This is not the first time that I have experienced side effects from taking a Vitamin Supplement. I encourage each of you to not only read the benefits of Vitamins but possible side effects before purchasing the product. Just like regular medicines, if it not natural (getting it from the food) it can have an effect on you because it is processed.

My weight is now back down to where it was before. The weight loss journey continues 🙂

Shan